# SDR REXA2015110901058

- Difficulty date: November 9, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 17,840 hours, 17,279 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS OXYGEN MASK, HARNESS LEAK TOP LT TUBE.  SWAPPED FIRST OFFICERS & OBSERVERS OXYGEN MASK IAW AMM 35-11-12.  OPERATIONS CHECKED GOOD.  DEFERRED OBSERVERS 02 MASK IAW MEL 35-10-01.  PLACARD INSTALLED, PROCEDURE COMPLIED WITH & ENTERED INTO PMR IAW MOC 96074.  RETURNED OBSERVERS & FIRST OFFICERS O2 MASK TO POSITION.  R & R FIRST OFFICERS O2 MASK IAW AMM 35-11-12.  OPERATIONS CHECK & LEAK CHECKED GOOD AT THIS TIME.  THIS CLEARS DM 002607 & PLACARD REMOVED.
